# SDR SIMA202310189001

- Difficulty date: September 29, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 20,831 hours, 13,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR BEAM REPAIR DOUBLER AT FR 84Y+10 AS MARKED-C/A-REMOVED CORRODED REPAIR DOUBLER AND 2EA REPAIR FILLERS FROM RH FLOOR BEAM AT FR 84Y+10 IAW EMB 175 SRM 51-40-08. REPAIR DOUBLER MATERIAL IS 7475T761 .080, FILLER 1 MATERIAL 7475T761 .071 AND FILLER 2 IS MATERIAL 7475T761 .063. FABRICATED, LOCATED AND DRILLED REPAIR DOUBLER AND FILLERS IAW EMB 175 SRM 53-23-10-04. TREATED AND PRIMED DOUBLER AND FILLERS IAW EMB 175 SRM 51-23-04 AND 51-23-05. INSTALLED REPAIR DOUBLE AND FILLERS IAW EMB 175 SRM 51-40-02 AND 53-23-10 REPAIR 4 RESTORED FINISH ON RH FLOOR BEAM DOUBLER AT FRAME 84 Y+10 51-23-06 AND ETN EJ-51-015
